# SDR SWAA2023112414004

- Difficulty date: October 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL50 WL152.<[01] RH VAPOR BARRIER REPAIRED IN CUSTOMER FAULT TTG8Q00P707H;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH MEASUREMENTS VERIFIED.
